# SDR DALA2017101307497

- Difficulty date: October 12, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 58,084 hours, 20,884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: No Test
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SNUBBER FAILED CHECK.  REMOVED AND REPLACED THE DOOR SNUBBER IAW AMM 52-11.
